# SDR ASAA0610274

- Difficulty date: March 21, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 59,856 hours, 55,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100211
- Part serial: 1031
- Condition: Inoperative
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER RECON RIGHT OVERWING PEOPLES EXIT SIGN INOP.  REPLACED LIGHT ASSY.
